Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Omaha, NE

June 2, 2010Gage County, Jefferson County, Pawnee County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 2, 2010, 1:48 AM CDT for Gage County, Jefferson County, Pawnee County, Nebraska. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2010, 1:48 AM CDT (06:48 UTC)
Expired
Jun 2, 2010, 7:00 AM CDT
In force
5 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Gage County, NE, Jefferson County, NE, Pawnee County, NE

The radar

The Topeka radar (KTWX), 135 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 3:00 AM CDTFLASH FLOOD2 E Steinauer, NEHEAVY RAIN CAUSED FLASH FLOODING BRIEFLY OVER HIGHWAY 50 JUST NORTH OF HIGHWAY 4.
Jun 2, 7:00 AM CDTHEAVY RAIN 23 N Harbine, NE24 HOUR TOTAL
Jun 2, 7:00 AM CDTHEAVY RAIN 2.071 N Fairbury, NE
Jun 2, 7:00 AM CDTHEAVY RAIN 3.5Liberty, NELOWLAND FLOODING OF FARM FIELDS NOTED AROUND OBSERVER. HEARD A REPORT ON A LOCAL RADIO STATION OF OVER 5 INCHES WEST OF WYMORE.
Jun 2, 7:00 AM CDTHEAVY RAIN 4.51 S Steele City, NE24 HOUR TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 72 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WGUS53 KOAX 020648
FFWOAX
NEC067-095-133-021200-
/O.NEW.KOAX.FF.W.0002.100602T0648Z-100602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
148 AM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST NEBRASKA
  PAWNEE COUNTY IN SOUTHEAST NEBRASKA
  SOUTHERN GAGE COUNTY IN SOUTHEAST NEBRASKA

* UNTIL 700 AM CDT

* AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE CONTINUING TO TRACK    
  ACROSS SOUTHEAST NEBRASKA FROM NEAR FAIRBURY TOWARD BURCHARD AND   
  PAWNEE CITY.  RADAR ESTIMATES THAT ADDITIONAL RAINFALL IN          
  EXCESS OF 1 INCH PER HOUR HAS OCCURRED OVER SOME AREAS SINCE       
  MIDNIGHT AND ADDITIONAL HEAVY RAIN IS LIKELY THROUGH 300 AM.  THIS 
  IS ON TOP OF HEAVY RAIN THAT FELL ON TUESDAY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEATRICE...BLUE SPRINGS...DILLER...FAIRBURY...ODELL...PAWNEE
  CITY...TABLE ROCK AND WYMORE.

THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
141 AND 183.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
10 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&
CHERMOK
LAT...LON 4000 9737 4030 9736 4026 9646 4025 9601
      4000 9602

$$

CHERMOK
3 follow-up statements
313 
WGUS73 KOAX 020821
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
321 AM CDT WED JUN 2 2010

NEC067-095-133-021200-
/O.CON.KOAX.FF.W.0002.000000T0000Z-100602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAGE NE-JEFFERSON NE-PAWNEE NE-
321 AM CDT WED JUN 2 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PAWNEE...JEFFERSON AND
SOUTHERN GAGE COUNTIES UNTIL 700 AM CDT...

AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THESE 
STORMS HAVE PRODUCED RAINFALL AMOUNTS ESTIMATED BY RADAR OF AT LEAST 
2 TO 3 INCHES SINCE MIDNIGHT OVER MUCH OF THE WARNED AREA.  
ADDITIONAL THUNDERSTORMS WILL LIKELY TRACK ACROSS THE AREA UNTIL AT 
LEAST 430 OR 500 AM.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEATRICE...BLUE SPRINGS...DILLER...FAIRBURY...ODELL...PAWNEE CITY...
TABLE ROCK AND WYMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4000 9737 4030 9736 4026 9646 4025 9601
      4000 9602

$$

CHERMOK
755 
WGUS73 KOAX 021038
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
538 AM CDT WED JUN 2 2010

NEC067-095-133-021200-
/O.CON.KOAX.FF.W.0002.000000T0000Z-100602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAGE NE-JEFFERSON NE-PAWNEE NE-
538 AM CDT WED JUN 2 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PAWNEE...JEFFERSON AND
SOUTHERN GAGE COUNTIES UNTIL 700 AM CDT...

AT 535 AM CDT THE LAST OF THE SHOWERS AND THUNDERSTORMS THAT HAD 
TRACKED ACROSS THE REGION SINCE LATE TUESDAY WERE MOVING EAST OF THE 
WARNED AREA.  EVEN THOUGH NO SIGNIFICANT ADDITIONAL RAIN IS EXPECTED 
THIS MORNING...RADAR HAS ESTIMATED THAT RAINFALL OVER 3 INCHES FELL 
ACROSS PARTS OF THE AREA. THE HEAVY RAIN HAS LIKELY CAUSED SOME 
LOWLAND FLOODING ACROSS THE AREA AND ANY FLOODING WILL CONTINUE 
EARLY THIS MORNING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEATRICE...
BLUE SPRINGS...DILLER...FAIRBURY...ODELL...PAWNEE CITY...TABLE ROCK
AND WYMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4000 9737 4030 9736 4026 9646 4025 9601
      4000 9602

$$

CHERMOK
462 
WGUS73 KOAX 021155
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 AM CDT WED JUN 2 2010

NEC067-095-133-021207-
/O.EXP.KOAX.FF.W.0002.000000T0000Z-100602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAGE NE-JEFFERSON NE-PAWNEE NE-
655 AM CDT WED JUN 2 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PAWNEE...JEFFERSON
AND SOUTHERN GAGE COUNTIES WILL BE ALLOWED TO EXPIRE AT 700 AM CDT...

EXCESSIVE RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
SMALLER STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE 
BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT.  
HOWEVER...RIVERS SUCH AS THE NORTH AND SOUTH FORKS OF THE BIG NEMAHA 
WILL LIKELY RISE INTO THIS AFTERNOON.  IF FLOODING HAD BEEN OR IS 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

AROUND 300 AM LAW ENFORCEMENT REPORTED THAT FLOOD WATERS HAD 
BRIEFLY CROSSED HIGHWAY 50 A LITTLE NORTH OF ITS INTERSECTION WITH 
HIGHWAY 4.  

LAT...LON 4000 9737 4030 9736 4026 9646 4025 9601
      4000 9602

$$

CHERMOK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:41 PM CDT, 11 hours 7 minutes earlier.

Area forecast discussion, Jun 1, 2:41 PM CDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
241 PM CDT TUE JUN 1 2010

.DISCUSSION...
MAIN FORECAST ISSUES WILL REVOLVE AROUND SEVERE WEATHER THIS
AFTERNON AND TONIGHT.

COMPLEX WEATHER SITUATION AS THERE IS OUTFLOW RELATED TO THE
STORMS OVR SD...AND SFC COLD FNT SAGS INTO THE CWA VICINITY
KOFK...MEANWHILE...WARMER/UNSTABLE AIR HAS LIFTED INTO NEB AS
WELL WITH SFC LOW PRES FM KOFK TOWARD KLBF AND KHLC KS. THE SOUTH
FLOW HAS BEEN STRENGTHENING OVER THE LAST FEW HOURS...WITH TEMPS
INCREASING IN THE 80S AND 90S AND DEWPOINTS INCREASING IN THE UPPER
60S. DEWPOINTS HAVE DROPPED IN THE VCNTY OF KLCG/KOFK/KBVN IN THE
AREA OF THIS OUTFLOW BOUNDARY. SUNSHINE IS ON THE INCREASE ACRS
SRN NEB WITH THE CONVECTION MORE FOCUSED OVR NW IA INTO NRN AND
ECNTRL NEB. INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON
AND REMAIN IN THE MODERATE TO HIGH CATEGORY AS DEEP LAYER 0-6KM
SHEAR INCREASES TO 35 TO 50KTS. MEANWHILE...0-1KM HELICITY
INCREASES TO 150M2/S2. TWO AREAS OF CONCERN...ALONG THE BOUNDARY
TO THE NORTH AND THEN ALSO FARTHER SOUTH DUE TO THE LOW LEVEL JET
INCREASING OVR KS. HAVE SVR AND TOR WATCHES IN EFFECT EXPECT SVR
THUNDERSTORMS TO DEVELOP THIS AFTERNOON WITH LARGE HAIL...DAMAGING
WINDS AND HEAVY RAINS. DUE TO THE INSTABILITY/INCREASING LOW LEVEL
AND DEEP LYR SHEAR...TORNADOES MAY DEVELOP. HAVE FOCUSED HIGHEST
POPS IN THE NORTH AND THEN SPREAD SOUTHEAST WITH TIME. FARTHER
SOUTH AWAY FM THE BOUNDARY...BUT IN THE VICINITY THERE IS LESS
CONFIDENCE ON COVERAGE AND EXACTLY WHERE THE STORMS WILL IGNITE.
AS THE EVENING PROGRESSES...THIS LOW LEVEL JET VEERS SHIFTING THE
ORGANIZED THREAT OF SVR STORMS FM ERN NEB AND WRN IA FARTHER EAST
INTO IA...HOWEVER...SINCE THE FRONT WILL STILL LIE IN SE
NEB...THIS AREA COULD ALSO MAINTAIN STORMS OVERNIGHT.

DEPENDING ON THE CONVECTION OVERNIGHT...A SFC BOUNDARY MAY LINGER
ACRS SE NEB INTO SW IA...AND MAY PROVIDE ADDITIONAL FOCUS FOR
THUNDERSTORM WED. A SHORTWAVE TROF OVR WRN NEB WILL PUSH ACRS THE
AREA DURING THE DAY. RESIDUAL MID LEVEL MOISTURE AND UVV WITH THE
SHORT WAVE TROF FARTHER NORTH MAY RESULT IN SCT SHOWERS AND TSRA
NORTH OF THE FRONT...THUS LEFT THE CHC IN FOR RAIN INTO WED AND
EARLY WED EVENING. HIGH PRES WILL BUILD IN FOR WED NIGHT..HOWEVER
ANOTHER SHORTWAVE TROF WILL DRAG A FRONT INTO THE AREA THU
AFTERNOON/THURSDAY NIGHT/FRI.

IN THE LONGER TERM...FRI NIGHT THROUGH TUESDAY...A SHORTWAVE TROF
TRACKING ACRS SRN CANADA AND THE NRN PLAINS WILL FOCUS SOUTH FLOW
ACRS THE PLNS TOWARD A FNT OVR SD. AS THE WAVE PUSHES EAST...THE
ORGANIZED WX SHOULD REMAIN TO OUR NORTH...HOWEVER THE FRONT MAY BE
STRONG ENOUGH TO PRODUCE SCT SHOWERS AND THUNDERSTORM FOR THE CWA.
THERE MAY BE SOME LINGER PRECIP SAT MORNING...THEN THIS FEATURE
SHIFTS EAST FOR SAT AND SAT NIGHT. THE GFS IS HINTING THAT THERE
COULD BE ANOTHER RIPPLE IN THE NW FLOW...SO WILL NEED TO SEE IF
THIS HOLDS IN FUTURE RUNS BEFORE ADDING TO THE FCST. THE MID LEVEL
RIDGE BUILDS OVR THE ROCKIES WITH ANOTHER WAVE DROPPING FOR SUNDAY
NIGHT. THIS PATTERN REPEATS ITSELF WITH CONVECTION DEVELOPING IN
THE HIGH PLAINS DURING THE EVENING AND SPREADS EASTWARD BOTH
SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO TUESDAY. WITH
UNCERTAINTY IN STRENGTH AND COVERAGE BY THE TIME THE STORMS MOVE
EAST...INCLUDED EITHER ISOLATED OR SCT COVERAGE FOR DAYS 6 AND 7.
WITH THE NW FLOW...TEMPS ARE COOLER. HIGHS SAT/SUN IN THE UPR 70S
LOWER 80S AND IN THE 70S MON AND TUE.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS
FIRST LINE OF TSRA LIFTING NORTH WILL AFFECT KOFK EARLY ON...THEN
AS THE SFC FNT SAG SOUTH...TSRA EXPECTED TO INCREASE IN COVERAGE
FROM MID AFTERNOON ON AT KOFK AND EXPAND SOUTHWARD TO KOMA AND
KLNK THRU THE EVENING. MVFR CIGS AND VSBYS EXPECTED WITH THE
TSRA. WILL NEED TO ADJUST TAFS AS INDIVIDUAL STORMS WITH HAIL AND
STRONG WINDS DEVELOP. SHOWERS AND LIGHT RAIN WITH MVFR VSBYS
EXPECTED TO CONTINUE OVERNIGHT INTO WED MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

ZAPOTOCNY
Hazardous weather outlook, Jun 1, 9:59 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
959 PM CDT TUE JUN 1 2010

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-021700-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
959 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE
OVERNIGHT ACROSS THE ENTIRE OUTLOOK AREA. A FEW OF THESE STORMS MAY
CONTAIN SMALL HAIL AND BRIEF HEAVY RAIN. STRONGER STORMS ARE
EXPECTED TO REMAIN ACROSS EXTREME SOUTHEAST NEBRASKA WHERE SOME
LARGE HAIL IS POSSIBLE ALONG WITH HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY...BUT SEVERE WEATHER
IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY
NIGHT AND FRIDAY AS ANOTHER WEATHER SYSTEM MOVES ACROSS THE
PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD NOT BE NEEDED TONIGHT OR WEDNESDAY.

In the hours before

Local storm report, Jun 1, 8:11 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             9 W WEST POINT          41.84N 96.88W
06/01/2010  E2.50 INCH       CUMING             NE   FIRE DEPT/RESCUE

&&

CZAPOTOC
Local storm report, Jun 1, 8:32 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             N BRADDYVILLE           40.58N 95.04W
06/01/2010  E1.00 INCH       PAGE               IA   TRAINED SPOTTER

&&

NIETFELD
Local storm report, Jun 1, 9:22 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             6 S STANTON             41.86N 97.22W
06/01/2010  E1.75 INCH       STANTON            NE   STORM CHASER

0300 PM     HAIL             4 SE STANTON            41.91N 97.17W
06/01/2010  E1.75 INCH       STANTON            NE   EMERGENCY MNGR

0330 PM     TORNADO          9 WSW WEST POINT        41.79N 96.87W
06/01/2010                   CUMING             NE   STORM CHASER

            TORNADO ON THE GROUND FOR FIVE MINUTES 6 NORTHWEST OF
            DODGE AND 9 WEST SOUTHWEST OF WEST POINT.

0400 PM     HAIL             9 W WEST POINT          41.84N 96.88W
06/01/2010  E2.50 INCH       CUMING             NE   FIRE DEPT/RESCUE

0413 PM     HAIL             6 W CRAIG               42.90N 96.43W
06/01/2010  E2.75 INCH       PLYMOUTH           IA   STORM CHASER

            2.8 INCH HAIL MEASURED NEAR ESSEN OR 6 MILES WEST OF
            CRAIG.

0420 PM     TORNADO          3 SW CRAIG              41.75N 96.40W
06/01/2010                   BURT               NE   STORM CHASER

0436 PM     HAIL             UEHLING                 41.73N 96.51W
06/01/2010  E1.75 INCH       DODGE              NE   EMERGENCY MNGR

0445 PM     HAIL             WINSLOW                 41.61N 96.50W
06/01/2010  E1.00 INCH       DODGE              NE   EMERGENCY MNGR

0500 PM     HAIL             HERMAN                  41.67N 96.22W
06/01/2010  E1.00 INCH       WASHINGTON         NE   UNKNOWN

0508 PM     HAIL             FREMONT                 41.44N 96.49W
06/01/2010  E1.75 INCH       DODGE              NE   NWS EMPLOYEE

0509 PM     HAIL             FREMONT                 41.44N 96.49W
06/01/2010  E1.00 INCH       DODGE              NE   AMATEUR RADIO

0511 PM     HAIL             FREMONT                 41.44N 96.49W
06/01/2010  E1.00 INCH       DODGE              NE   NWS EMPLOYEE

0518 PM     HAIL             1 S BLAIR               41.53N 96.14W
06/01/2010  E0.88 INCH       WASHINGTON         NE   TRAINED SPOTTER

0519 PM     HAIL             BLAIR                   41.54N 96.14W
06/01/2010  E0.88 INCH       WASHINGTON         NE   FIRE DEPT/RESCUE

0520 PM     HAIL             3 WSW BENNINGTON        41.35N 96.21W
06/01/2010  E1.50 INCH       DOUGLAS            NE   CO-OP OBSERVER

0520 PM     HAIL             BLAIR                   41.54N 96.14W
06/01/2010  E1.75 INCH       WASHINGTON         NE   TRAINED SPOTTER

0525 PM     HAIL             GRETNA                  41.14N 96.24W
06/01/2010  E1.50 INCH       SARPY              NE   CO-OP OBSERVER

0525 PM     HAIL             OMAHA                   41.26N 96.01W
06/01/2010  E0.75 INCH       DOUGLAS            NE   TRAINED SPOTTER

0530 PM     TSTM WND GST     BLAIR                   41.54N 96.14W
06/01/2010  E62.00 MPH       WASHINGTON         NE   NWS EMPLOYEE

0530 PM     TSTM WND GST     BLAIR                   41.54N 96.14W
06/01/2010  E71.00 MPH       WASHINGTON         NE   OFFICIAL NWS OBS

0538 PM     HAIL             MODALE                  41.62N 96.01W
06/01/2010  E0.88 INCH       HARRISON           IA   TRAINED SPOTTER

0538 PM     HAIL             MODALE                  41.62N 96.01W
06/01/2010  E0.88 INCH       HARRISON           IA   TRAINED SPOTTER

0538 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/01/2010  E60.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

0544 PM     TSTM WND GST     ELKHORN                 41.28N 96.24W
06/01/2010  E60.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

0545 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/01/2010  E50.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

0545 PM     HAIL             MISSOURI VALLEY         41.56N 95.90W
06/01/2010  E1.00 INCH       HARRISON           IA   AMATEUR RADIO

0545 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/01/2010  E60.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

0549 PM     HAIL             OMAHA                   41.26N 96.01W
06/01/2010  E1.00 INCH       DOUGLAS            NE   TRAINED SPOTTER

0550 PM     HAIL             5 SE GRETNA             41.09N 96.18W
06/01/2010  E0.88 INCH       SARPY              NE   LAW ENFORCEMENT

0550 PM     HAIL             DODGE                   41.72N 96.88W
06/01/2010  E1.00 INCH       DODGE              NE   AMATEUR RADIO

0554 PM     TSTM WND GST     FREMONT                 41.44N 96.49W
06/01/2010  E55.00 MPH       DODGE              NE   TRAINED SPOTTER

0554 PM     HAIL             OMAHA                   41.26N 96.01W
06/01/2010  E1.00 INCH       DOUGLAS            NE   TRAINED SPOTTER

0555 PM     HAIL             GRETNA                  41.14N 96.24W
06/01/2010  E1.00 INCH       SARPY              NE   AMATEUR RADIO

0555 PM     HAIL             OMAHA                   41.26N 96.01W
06/01/2010  E1.00 INCH       DOUGLAS            NE   LAW ENFORCEMENT

0559 PM     HAIL             UTICA                   40.90N 97.35W
06/01/2010  E0.75 INCH       SEWARD             NE   UNKNOWN

0559 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/01/2010  E60.00 MPH       DOUGLAS            NE   UNKNOWN

0600 PM     HAIL             FAIRBURY                40.14N 97.18W
06/01/2010  E1.00 INCH       JEFFERSON          NE   TRAINED SPOTTER

0602 PM     TORNADO          8 WNW PLATTSMOUTH       41.05N 96.03W
06/01/2010                   CASS               NE   STORM CHASER

0602 PM     HAIL             PAPILLION               41.16N 96.04W
06/01/2010  E1.00 INCH       SARPY              NE   CO-OP OBSERVER

0602 PM     HAIL             MODALE                  41.62N 96.01W
06/01/2010  E0.88 INCH       HARRISON           IA   TRAINED SPOTTER

0603 PM     TSTM WND GST     1 E BENNINGTON          41.37N 96.14W
06/01/2010  E70.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

            TREES DOWN

0604 PM     TSTM WND GST     OFFUTT AFB              41.11N 95.92W
06/01/2010  E54.00 MPH       SARPY              NE   OTHER FEDERAL

0610 PM     HAIL             OMAHA                   41.26N 96.01W
06/01/2010  E0.88 INCH       DOUGLAS            NE   TRAINED SPOTTER

0630 PM     HAIL             3 S MALCOLM             40.87N 96.87W
06/01/2010  E1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

0632 PM     HAIL             6 W MILFORD             40.77N 97.17W
06/01/2010  E1.00 INCH       SEWARD             NE   NWS STORM SURVEY

0635 PM     HEAVY RAIN       PAPILLION               41.16N 96.04W
06/01/2010  E2.84 INCH       SARPY              NE   CO-OP OBSERVER

0639 PM     HAIL             4 NE FRIEND             40.69N 97.23W
06/01/2010  E1.00 INCH       SALINE             NE   TRAINED SPOTTER

0640 PM     HAIL             LINCOLN                 40.82N 96.69W
06/01/2010  E1.00 INCH       LANCASTER          NE   AMATEUR RADIO

            EAST SIDE

0641 PM     TSTM WND DMG     OMAHA                   41.26N 96.01W
06/01/2010                   DOUGLAS            NE   AMATEUR RADIO

            TREES DOWN ON HWY

0736 PM     HAIL             WESTERN                 40.39N 97.20W
06/01/2010  E0.88 INCH       SALINE             NE   EMERGENCY MNGR

0740 PM     HAIL             WILBER                  40.48N 96.96W
06/01/2010  M0.75 INCH       SALINE             NE   EMERGENCY MNGR

0743 PM     HAIL             WILBER                  40.48N 96.96W
06/01/2010  M0.88 INCH       SALINE             NE   EMERGENCY MNGR

0744 PM     HAIL             WESTERN                 40.39N 97.20W
06/01/2010  M1.00 INCH       SALINE             NE   EMERGENCY MNGR

0745 PM     HEAVY RAIN       WILBER                  40.48N 96.96W
06/01/2010  E0.00 INCH       SALINE             NE   EMERGENCY MNGR

            STREET FLOODING

0746 PM     TSTM WND GST     HALLAM                  40.54N 96.79W
06/01/2010  E60.00 MPH       LANCASTER          NE   TRAINED SPOTTER

0746 PM     HAIL             HALLAM                  40.54N 96.79W
06/01/2010  E0.75 INCH       LANCASTER          NE   TRAINED SPOTTER

0800 PM     HAIL             6 W FAIRBURY            40.14N 97.29W
06/01/2010  E1.00 INCH       JEFFERSON          NE   TRAINED SPOTTER

0802 PM     TSTM WND GST     2 E PLYMOUTH            40.30N 96.95W
06/01/2010  E60.00 MPH       JEFFERSON          NE   TRAINED SPOTTER

0822 PM     HAIL             N BRADDYVILLE           40.58N 95.04W
06/01/2010  E1.00 INCH       PAGE               IA   TRAINED SPOTTER

&&

DFOBERT
Local storm report, Jun 1, 10:11 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1011 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     OMAHA                   41.26N 96.01W
06/01/2010                   DOUGLAS            NE   BROADCAST MEDIA

            SEVERAL TREES DOWN COVERING 72ND STREET NORTH OF HIGHWAY
            36. TIME ESTIMATED BASED ON RADAR

&&

BK
Special weather statement, Jun 2, 12:52 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1252 AM CDT WED JUN 2 2010

NEZ089-090-092-020630-
GAGE NE-JOHNSON NE-PAWNEE NE-
1252 AM CDT WED JUN 2 2010

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PAWNEE...SOUTHWESTERN
JOHNSON AND CENTRAL GAGE COUNTIES UNTIL 130 AM CDT...

AT 1250 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BEATRICE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKFORD STATE RECREATION AREA...
  FILLEY...
  VIRGINIA...
  LEWISTON...
  BURCHARD...
  STEINAUER...

CHERMOK
Special weather statement, Jun 2, 1:36 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
136 AM CDT WED JUN 2 2010

NEZ092-093-020700-
PAWNEE NE-RICHARDSON NE-
136 AM CDT WED JUN 2 2010

...SPECIAL WEATHER STATEMENT FOR WESTERN RICHARDSON AND PAWNEE
COUNTIES UNTIL 200 AM CDT...

AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF PAWNEE CITY...OR 26 MILES
EAST OF BEATRICE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM ALONG
WITH VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FALLS CITY...
  PAWNEE CITY...
  TABLE ROCK...
  HUMBOLDT...
  STELLA...
  VERDON...
  DAWSON...
  THE HIGHWAY 75 AND 8 JUNCTION...
  SALEM...

CHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:03 PM CDTSevere Thunderstorm WarningOAXCass, Otoe42 min
Jun 1, 7:34 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline41 min
Jun 1, 8:02 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson43 min
Jun 1, 8:25 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson35 min
Jun 1, 9:08 PM CDTSevere Thunderstorm WarningOAXGage, Pawnee37 min
Jun 2, 2:14 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson46 min
Jun 2, 2:43 AM CDTSevere Thunderstorm WarningOAXPawnee, Richardson32 min
Jun 2, 3:00 AM CDTFlash Flood WarningOAXPawnee, Richardson4 hr
Jun 2, 8:38 AM CDTRiver Flood WarningOAXRichardson8 hr

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.